# SDR QXEA0101859

- Difficulty date: November 6, 2001
- Submitted: November 19, 2001
- Operation: Air carrier
- Aircraft: N482US
- Make and model: Fokker F.28 MK4000
- Aircraft serial: 11231
- Aircraft time: 33,478 hours, 40,605 cycles
- System (JASC): 5755 · Spoilers
- Part: Spoiler
- Condition: Dented
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PDX - DENT ON RT NR 5 LIFE DUMPER PANEL 82G.  REPAIRED IAW FOKKER SRM 51-70-0, PAGE 13, FIGURE 7, PARAGRAPH C.
